Rendiconti del Circolo Matematico di Palermo

, Volume 33, Issue 3, pp 436–440

Smooth approximation of convex bodies

  • Rolf Schneider


We describe a general approximation procedure for convex bodies which shows, in particular, that a body of constant width can be approximated, in the Hausdorff metric, by bodies of constant width with analytic boundaries (in fact, with algebraic support functions). Moreover, the approximating bodies have (at least) the same symmetries as the original one.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer 1984

Authors and Affiliations

  • Rolf Schneider
    • 1
  1. 1.Mathematisches InstitutFreiburg i. Br.

Personalised recommendations